# SDR ABXA9800812

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140615N
- Condition: Cracked
- Location: Bs 160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 4 LEFT AT FS 160 CRACKED.  REPLACED NEW SECTION OF LONGERON IAW DC9 SRM 53-02.
